# SDR SWAA2022050293640

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-7H4
- Aircraft serial: 32677
- Aircraft time: 50,119 hours, 25,184 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 194E WITH 11 EACH FASTENER HOLES WITH STRESS CRACKS AND/OR ELONGATED HOLES (MARKED) / [01] MEASUREMENTS;[02] CLEANED AND PREPARED PANEL FOR REPAIR; PERFORMED DRY OUT; FOUND NO WATER AS PER B737 SRM 51-70-05-2R-8;[03] VERIFIED STEPS 1 AND 2;[04] OK TO INSTALL REPAIR;[05] REPAIRED ALL FASTENERS HOLES ON LOWER WING TO BODY FAIRING PANEL #194E AS PER B737 SRM 51-70-05-2R-8 ; MATERIALS USED PO# 1759850 AND PO#1759636;[06] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[07] LOCATED ; OPENED AND COUNTERSINKED FASTENER HOLES AT BODY FAIRING PANEL #194E AS PER B737-7 SRM 51-40-02.;[08] VERIFIED STEPS 5; 6 AND 7;[09] OK TO TOP COAT PANEL 194E;[10] APPLIED TOPCOAT ON PANEL 194E REF B 737 AMM 51-21-73-370-803;[11] VERIFIED STEP 11
